Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A uniqueness theorem for certain two-point boundary value problems


Author: James S. W. Wong
Journal: Proc. Amer. Math. Soc. 19 (1968), 249-250
MSC: Primary 34.36
DOI: https://doi.org/10.1090/S0002-9939-1968-0221011-7
Correction: Proc. Amer. Math. Soc. 28 (1971), 631-632.
MathSciNet review: 0221011
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.36

Retrieve articles in all journals with MSC: 34.36


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0221011-7
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society